Mohammad Ghomi
Mohammad Ghomi
Professor of Mathematics, Georgia Tech
Verified email at math.gatech.edu - Homepage
Title
Cited by
Cited by
Year
Circles minimize most knot energies
A Abrams, J Cantarella, J HG Fu, M Ghomi, R Howard
Topology 42 (2), 381-394, 2003
932003
The problem of optimal smoothing for convex functions
M Ghomi
PROCEEDINGS-AMERICAN MATHEMATICAL SOCIETY 130 (8), 2255-2260, 2002
662002
Strictly convex submanifolds and hypersurfaces of positive curvature
M Ghomi
Journal of Differential Geometry 57 (2), 239-271, 2001
572001
Shadows and convexity of surfaces
M Ghomi
Annals of mathematics, 281-293, 2002
402002
Optimal smoothing for convex polytopes
M Ghomi
Bulletin of the London Mathematical Society 36 (4), 483-492, 2004
392004
Skew loops and quadric surfaces
M Ghomi, B Solomon
Commentarii Mathematici Helvetici 77 (4), 767-782, 2002
312002
Totally skew embeddings of manifolds
M Ghomi, S Tabachnikov
Mathematische Zeitschrift 258 (3), 499-512, 2008
292008
The relative isoperimetric inequality outside convex domains in R n
J Choe, M Ghomi, M Ritoré
Calculus of Variations and Partial Differential Equations 29 (4), 421-429, 2007
272007
The convex hull property and topology of hypersurfaces with nonnegative curvature
S Alexander, M Ghomi
Advances in Mathematics 180 (1), 324-354, 2003
252003
Tangent cones and regularity of real hypersurfaces
M Ghomi, R Howard
Journal für die reine und angewandte Mathematik (Crelles Journal) 2014 (697 …, 2014
242014
Shortest periodic billiard trajectories in convex bodies
M Ghomi
Geometric & Functional Analysis GAFA 14 (2), 295-302, 2004
242004
Affine unfoldings of convex polyhedra
M Ghomi
Geometry & Topology 18 (5), 3055-3090, 2014
172014
Gauss map, topology, and convexity of hypersurfaces with nonvanishing curvature
M Ghomi
Topology 41 (1), 107-117, 2002
162002
Total positive curvature of hypersurfaces with convex boundary
J Choe, M Ghomi, M Ritoré
Journal of Differential Geometry 72 (1), 129-147, 2006
142006
Total curvature and the isoperimetric inequality in Cartan-Hadamard manifolds
M Ghomi, J Spruck
arXiv preprint arXiv:1908.09814, 2019
112019
Normal curvatures of asymptotically constant graphs and Carathéodory’s conjecture
M Ghomi, R Howard
Proceedings of the American Mathematical Society 140 (12), 4323-4335, 2012
112012
Tangent bundle embeddings of manifolds in Euclidean space
M Ghomi
Commentarii Mathematici Helvetici 81 (1), 259, 2006
112006
Nonexistence of skew loops on ellipsoids
M Ghomi
Proceedings of the American Mathematical Society 133 (12), 3687-3690, 2005
112005
Topology of Riemannian submanifolds with prescribed boundary
S Alexander, M Ghomi, J Wong
Duke Mathematical Journal 152 (3), 533-565, 2010
92010
Pseudo-edge unfoldings of convex polyhedra
N Barvinok, M Ghomi
Discrete & Computational Geometry 64 (3), 671-689, 2020
82020
The system can't perform the operation now. Try again later.
Articles 1–20